# SDR CA190304013

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 44,556 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D100
- Condition: Inoperative
- Location: Te Flaps
- Part time: 652 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, A FLAPS FAIL MESSAGE APPEARED WITH THE FLAPS AT ZERO DEGREES. DURING A SUBSEQUENT TEST OF THE FLAP ELECTRONIC CONTROL UNIT (FECU), THE FECU WAS FOUND INOPERATIVE. THE FECU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
